MathSciNet Relay Station
MathSciNet bibliographic data
MR147682 33.25
Burgoyne, F. D. Polynomial approximations to $I\sb{0}\,(x),$ $I\sb{1} (x)$ and related functions. Math. Comp. 16 1962 497–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement